# SDR Z5FA071311N405CS1

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N405CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0036
- Aircraft time: 5,215 hours, 3,861 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Piccolo Tube
- Part number: 56171151
- Condition: Damaged
- Location: Cabin Altitude
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT, RECEIVED CABIN ALTITUDE LIGHT. DESCENDED THROUGH FL400,  DECLARED EMERGENCY. DROPPED O2 MASKS.  ON FINAL APPROACH, RECEIVED A POWER BRAKE LOW PRESSURE LIGHT. ON GRND,  USED EMERGENCY BRAKES.   MX UNABLE TO DUPLICATE, BLED BRAKES & OPS CHECKED GOOD.  MX TROUBLESHOT IAW MM & GROUND RAN ACFT.  OPS CHECKED PRESSURIZATION SYS & NO FAULTS FOUND.  PERFORMED OPS CHECK OF FLT & PRESSURIZATION SYS, WORKED PROPERLY BUT POWER BRAKE LOW INDICATION STILL PRESENT & AN OUTFLOW BANGING NOISE FROM REAR OF ACFT & BRAKES SMOKING.  PRESSURIZATION TROUBLESHOT TO PICCOLO TUBE.  TUBE REPLACED & SYS OPS CHECKED GOOD.  BRAKE PROBLEM TROUBLESHOT TO A FAULTY POWER BRAKE LOW PRESSURE SWITCH.
